Facebook Pixel
EmpowHER Guest

Excessive Vaginal discharge

By Anonymous December 20, 2010 - 6:09am
Rate This

Hi.. I had a surgery to remove an ectopic pregnancy 4 months back. They had to remove my righ ovary & tube. 1st month after the surgery, I got my periods normally. But from the 2nd month I have excessive vaginal discharge which start about a week before ovulation and goes for another 4-5 days after ovulation. The discharge looks like water, with no odour or colour. I'm too embarassed to explain this to a dr. I'm really worried about this as there is a lot of discharge & most of the time, leave wet patches on my clothes. Please tell me whether this is normal. Thank you

Add a Comment3 Comments

EmpowHER Guest

Dear Pat, Thank you for your reply. I did ask my dr when this 1st happened, that was 3 months back. But she told me it was due to ovulation. But it is so much that even a panty liner won't do. Do you think this is normal?

December 20, 2010 - 10:46pm
HERWriter Guide (reply to Anonymous)

It's not normal for this to continue for three months, so please get in touch with your doctor. If the panty liner isn't working then you can upgrade to something stronger so you will be more comfortable and won't risk leaks onto your clothing. There's so many choices today it almost makes you dizzy, but I'm sure you can find one that will help. Good luck.

December 21, 2010 - 5:23pm
HERWriter Guide

Anon - I'm sorry you had to have the surgery, and are now dealing with follow up issues. This has likely been hard for you, and the last thing you want right now is to get back into the medical system. You do, however, need to be seen by a doctor to determine why you're having this excessive discharge and whether you need treatment. You've seen doctors before and there is no reason to be embarrassed to see a doctor now and get the help you need. Until you get the appointment you can get panty liners to avoid the wet patches on your clothes, and to also be more comfortable. Let us know how your visit goes, we wish the best for you. Pat

December 20, 2010 - 5:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.